| Model Number |
BL5115-2 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One pale yellow irrigation sleeve was returned inside a yellow envelope.The original packaging was not returned.The part number and lot number cannot be verified or determined.Visual inspection found the sleeve is dirty with particulates all over inside and out.Microscopic examination was performed and found no damage to the aspiration port or the irrigation port holes of the irrigation sleeve.The disc-like particle was not returned.Due to the particle not being returned the complaint cannot be confirmed.The product was sent to the vendor evaluation.The root cause is a component issue.The disc-like particle is consistent with an incomplete sleeve punch.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
Additional Manufacturer Narrative
The device has been returned, but the evaluation has yet to begin.Manufacturing and sterilization records were reviewed and found to be acceptable.The supplier for the sleeve has been notified and confirmed that there is an open supplier corrective action request (scar) applicable.The investigation is underway.
Event or Problem Description
A user facility reported that the "hole punch" on the port of the yellow sleeve was still barely connected and came off during surgery.It was seen on the screen and the doctor removed it during the segment portion of the procedure with forceps.Doctor believed it to be a portion of the sleeve because it was perfectly round and foreign.There was no patient impact/injury.
Additional Manufacturer Narrative
Correction, h6 investigation findings: 170; investigation conclusion: 4307 and 25 the actual root cause is component issue.The disc-like particle is consistent with an incomplete sleeve punch.The supplier has taken corrective action to address this issue.The investigation is complete.